MathSciNet Relay Station
MathSciNet bibliographic data
MR2373064 (2008m:14078) 14J32 (14B05 14J30)
Hirokado, Masayuki; Ito, Hiroyuki; Saito, Natsuo Calabi-Yau threefolds arising from fiber products of rational quasi-elliptic surfaces. II. Manuscripta Math. 125 (2008), no. 3, 325–343.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement